# SDR SWAA2024120659036

- Difficulty date: November 12, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,948 hours, 18,873 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B RIB LOCATED ON LE STA 114.55 AT LT HORIZONTAL STABILIZER 2024-686367<[01] REPLACED RIB AND FASTENERS LOCATED ON LE STA 114.55 AT LT HORIZONTAL STABILIZER I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG# 186A1001; SHEET 19; REV.-. SEE INDIVIDUAL SIGN OF BELOW.
